Texas, 2009Flash Flooding in Texas, October 13, 2009
October 13, 2009 · NWS SHV · 19 events in 9 counties and zones
Widespread showers and thunderstorms, in association with an upper level low pressure system, resulted in excessive heavy rainfall across much of the region on October 13th. Widespread 2 to 4 inches were reported with isolated amounts in excess of 8 inches were reported.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $410,000
- Crop damage
- None recorded
- Events
- 19
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Widespread showers and thunderstorms, in association with an upper level low pressure system, resulted in excessive heavy rainfall across much of the region on October 13th. Widespread 2 to 4 inches were reported with isolated amounts in excess of 8 inches were reported. This rainfall led to widespread flash flooding across the region.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Oct 13, 2:30 AM CST, 5 hours 45 minutes earlier.
Area forecast discussion, Oct 13, 2:30 AM CST, 5 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
330 AM CDT TUE OCT 13 2009
.DISCUSSION...
WATER VAPOR AND SHORT TERM PROGS INDICATING A WEAK DISTURBANCE
MOVING OUT OF THE TX HILL COUNTRY AND INTO THE MIDDLE RED RIVER
VALLEY TODAY. ALREADY STARTING TO SEE THE RESULTS OF THIS ALONG
WITH ISENTROPIC LIFT HELPING TO GENERATE SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS...MAINLY JUST TO OUR WEST BUT COVERAGE IS
INCREASING ACROSS THE FOUR STATE REGION AS I SPEAK. EVENING SHIFT
COVERED THE REGION ALONG AND NORTH OF THE I-20 CORRIDOR IN A FLASH
FLOOD WATCH AND THIS WAS A GOOD CALL. WIDESPREAD ONE TO THREE
INCHES OF RAIN WERE RECORDED ACROSS THIS REGION SUNDAY NIGHT INTO
MONDAY AND WE COULD EASILY SEE ANOTHER TWO TO FOUR INCHES WITH
THIS SYSTEM THROUGH TONIGHT. COVERAGE WILL BE WIDESPREAD TODAY SO
CATEGORICAL POPS WILL WORK AREAWIDE. NOT SAYING THAT AREAS SOUTH
OF THE CORRIDOR COULD NOT SEE BRIEF HEAVY RAINFALL TODAY BUT THOSE
AREAS CAN SEE MORE APPRECIABLE RAINFALL WITHOUT SEEING TOO MUCH IN
THE WAY OF FLASH FLOODING.
WEAK WARM FRONT REMAINS ACROSS SE TX INTO SW AND S LA THIS MORNING
EVEN THOUGH WE ARE SEEING 70 DEWPOINTS NOW INTO DEEP EAST TEXAS.
THIS BOUNDARY WILL CONTINUE TO COME NORTH TODAY AND SHOULD RESIDE
SOMEWHERE JUST SOUTH OF THE 1-20 CORRIDOR THIS AFTERNOON...THUS
FOCUSING THE MORE INTENSE RAINFALL ALONG AND NORTH OF THE
BOUNDARY AS THE SHORTWAVE ARRIVES. KEPT HIGH POPS GOING THIS
EVENING EVEN THOUGH WE COULD SEE THE RAIN BEGIN TAPERING OFF FROM
WEST TO EAST AFTER MIDNIGHT. SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS ONCE AGAIN FOR WEDNESDAY BUT THIS TIME MAINLY TO THE
SOUTH OF THE I-20 CORRIDOR AND THEN WE SHIFT FOCUS BACK TO THE
NORTHWEST WITH THE APPROACH OF A FRONTAL BOUNDARY.
ALL OF THE REGION SHOULD BE WELL INTO THE WARM SECTOR BY LATE
WEDNESDAY INTO WEDNESDAY NIGHT. THERE WILL BE A CONDITIONAL CHANCE
FOR STRONG TO SEVERE THUNDERSTORMS WEDNESDAY NIGHT WITH THE KEY
WORD BEING CONDITIONAL AS A STRONG CAPPING INVERSION COULD INHIBIT
SURFACE BASED THUNDERSTORMS. FEEL LIKE WITH THE APPROACH OF THE
SHORTWAVE...WE WILL SEE A BROKEN LINE OF STRONG THUNDERSTORMS
DURING THE NIGHT WEDNESDAY APPROACHING FROM THE NORTHWEST AND
THUS...ADDED THIS POSSIBILITY TO THE GRIDS.
SOME TIMING DIFFERENCES CONCERNING THE FRONTAL PLACEMENT FOR
THURSDAY AND THIS IS WHERE THE FORECAST GETS TRICKY. STRONG
PRESSURE GRADIENT...COLD AIR ADVECTION SHOULD FOLLOW THE FRONT AND
FOR THAT REASON...HAVE UNDERCUT MAVMOS TEMPS CONSIDERABLY FOR
DAYTIME HIGHS ON THURSDAY. LOOK FOR HIGHS ON THURSDAY TO LIKELY BE
REACHED EARLY IN THE MORNING ACROSS OUR WESTERN ZONES WITH FALLING
TEMPERATURES THROUGH THE DAY AND INCREASING NORTHWEST WINDS. THE
NAM IS SUPPORTIVE OF COLD AIR STRATUS CLOUDS AND PATCHY DRIZZLE IN
THE WAKE OF THE FRONT FOR THURSDAY NIGHT INTO FRIDAY AND HAD TO
ACCOUNT FOR THIS IN THE TEMPERATURE DEPARTMENT AS WELL. HOPEFULLY
WE WILL SEE THE SUN BY SATURDAY WITH COOL MORNINGS AND REBOUNDING
DAYTIME HIGHS FOR THE WEEKEND BUT NOT TO THE EXTENT OF THE 00Z MEX
MOS TEMPS SO AGAIN...UNDERCUT THESE NUMBERS.
PRELIMS TO FOLLOW...13.
&&
.AVIATION...
IFR AND LIFR CIGS AND REDUCED VSBYS THAT ARE OBSERVED THIS MORNING
WILL CONTINUE THROUGH MUCH OF THE TAF PERIOD. A WARM FRONT DRAPED
JUST TO THE SOUTH OF THE FOUR STATE REGION WILL REMAIN NEARLY
STATIONARY OVER THE NEXT FEW HOURS. IT MAY DRIFT NORTH A BIT THROUGH
THE DAY. THIS WILL COMBINE WITH AN UPPER DISTURBANCE THAT WILL PAST
THROUGH THE AREA TODAY TO BRING MORE WIDESPREAD SHRA AND POSSIBLY A
FEW ISOLATED TSRA EARLY THIS MORNING THROUGH AT LEAST THIS EVENING.
LOCATIONS ACROSS EAST TEXAS HAVE BEGUN TO SEE THIS ACTIVITY...AND
THIS SHOULD SPREAD EAST ACROSS THE REMAINDER OF THE FOUR STATE
REGION THROUGH THE REMAINDER OF THE NIGHT AND TOWARD SUNRISE. CIGS
ARE EXPECTED TO SLIGHTLY IMPROVE DURING THE AFTERNOON...GIVING IFR
TO MVFR CIGS THROUGH THE AFTERNOON AND EARLY EVENING WITH THIS SHRA
ACTIVITY. VSBYS ARE EXPECTED TO REMAIN AROUND MVFR AS WELL. THE SHRA
ACTIVITY IS EXPECTED TO BEGIN TO SLOWLY DIE DOWN FROM WEST TO EAST
THIS EVENING INTO THE EARLY OVERNIGHT HOURS. THIS SHOULD GIVE MORE
ISOLATED TO SCATTERED ACTIVITY FOR EARLY WEDNESDAY MORNING. CIGS AND
VSBYS WILL AGAIN DROP BY 06Z TO GIVE RETURNING IFR/LIFR CIGS FOR THE
EARLY MORNING HOURS WEDNESDAY. OTHERWISE WINDS WILL BE OUT OF THE
EAST THIS MORNING...TRANSITIONING TO THE SOUTH FOR AREAS SOUTH OF
THE WARM FRONT TODAY. EXPECT WIND SPEEDS TO REMAIN BETWEEN 5-10 KTS
DURING THE PEAK OF THE DAY...WITH WEAKER SPEEDS DURING THE EVENING
AND OVERNIGHT PERIODS. /22/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 76 71 79 70 74 / 100 80 60 60 60
MLU 76 71 78 67 75 / 100 80 70 50 60
DEQ 67 61 73 61 64 / 100 80 40 70 60
TXK 67 63 74 65 67 / 100 80 50 70 60
ELD 71 64 74 64 69 / 100 80 60 60 60
TYR 74 69 83 69 70 / 100 80 50 60 60
GGG 75 69 81 70 72 / 100 80 50 60 60
LFK 81 74 85 71 76 / 100 70 60 40 60
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
ARZ050-051-059>061-070>073.
LA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
LAZ001>006-012>014.
OK...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
OKZ077.
TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
TXZ096-097-108>112-124>126-136>138.
&&
13/22Hazardous weather outlook, Oct 13, 3:22 AM CST, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
422 AM CDT TUE OCT 13 2009
ARZ050-051-059>061-070>073-LAZ001>006-012>014-OKZ077-TXZ096-097-
108>112-124>126-136>138-131700-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-BIENVILLE-JACKSON-OUACHITA-MCCURTAIN-RED RIVER-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-
422 AM CDT TUE OCT 13 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.
.DAY ONE...TODAY AND TONIGHT...
A FLASH FLOOD WATCH HAS BEEN POSTED FOR THE REGION THROUGH 700 PM
THIS EVENING. SHOWERS AND THUNDERSTORMS WILL BE QUITE NUMEROUS
THROUGH THIS EVENING WITH THE POTENTIAL FOR LOCALLY HEAVY RAINFALL
AMOUNTS ACROSS THE REGION. EXPECT WIDESPREAD TWO TO THREE INCHES
OF RAIN WITH ISOLATED TOTALS OF FOUR TO FIVE INCHES POSSIBLE
THROUGH THIS EVENING ACROSS THE REGION. AREA CREEKS...BAYOUS AND
RESERVOIRS REMAIN NEAR TO ABOVE BANK FULL ACROSS THE REGION WITH
SEVERAL RIVER FLOOD WARNINGS ALREADY IN EFFECT ACROSS THE REGION.
THE ADDITIONAL HEAVY RAINFALL TODAY WILL ONLY COMPOUND THE FLOOD
THREAT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
HIGH RAIN CHANCES WILL CONTINUE THROUGH AT LEAST THURSDAY MORNING
ACROSS THE REGION. THERE WILL BE A CONDITIONAL THREAT FOR STRONG
TO SEVERE THUNDERSTORMS WEDNESDAY EVENING AND THROUGH THE
OVERNIGHT HOURS INTO THURSDAY. A SHORTWAVE WILL BE APPROACHING
THE REGION FROM THE NORTHWEST ALONG WITH A STRONG COLD FRONT.
STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG AND AHEAD OF
THE FRONTAL BOUNDARY IF WARM AIR SLIGHTLY ABOVE THE SURFACE CAN BE
OVERCOME. THIS WILL CONTINUE TO BE CLOSELY MONITORED THROUGH THE
DAY TODAY INTO WEDNESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD MONITOR RAINFALL
AMOUNTS IN THEIR LOCAL AREAS AND ONCE HEAVY RAIN DEVELOPS...RESPONDERS
MAY BE NEEDED TO HELP ASSIST WITH FLOODING CONCERNS ACROSS THEIR
COUNTY AND PARISH.
LAZ010-011-017>022-TXZ149>153-165>167-131700-
DE SOTO-RED RIVER-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-
LA SALLE-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
422 AM CDT TUE OCT 13 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.
.DAY ONE...TODAY AND TONIGHT...
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL LIKELY DEVELOP LATER
TODAY ACROSS THE REGION...SOME OF WHICH COULD PRODUCE LOCALLY
HEAVY RAINFALL. WHILE HEAVY RAINFALL WOULD BE BRIEF IN
NATURE...FLOOD PRODUCING RAINFALL SHOULD REMAIN NORTH OF THE
REGION TODAY INTO THIS EVENING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE A POSSIBILITY
THROUGH AT LEAST THURSDAY ACROSS THE REGION. SOME STORMS COULD BE
STRONG TO SEVERE DURING THE DAY THURSDAY AS A COLD FRONT
APPROACHES FROM THE NORTHWEST. HIS WILL CONTINUE TO BE CLOSELY
MONITORED THROUGH THE DAY TODAY INTO WEDNESDAY.
.SPOTTER INFORMATION STATEMENT...
EMERGENCY MANAGEMENT AND SPOTTER PERSONNEL SHOULD NOT BE NEEDED
ACROSS THE REGION TODAY THROUGH TONIGHT. HOWEVER...BE MINDFUL OF
THE HIGH PROBABILITY OF THUNDERSTORMS TODAY AND BE PREPARED JUST
IN CASE HIGH WATER IS REPORTED ACROSS YOUR COUNTY OR PARISH.
13
Flash Flood, Cass
- When
- October 13, 8:15 AM CST to 12:00 PM CST
- Where
- Cass County, 1.24 mi WNW of Hughes Spgs to 1.77 mi SSW of Hughes Spgs
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 33.008, -94.619
High water was reported across Hwy. 11 and Hwy. 49.
Flash Flood, Franklin
- When
- October 13, 9:30 AM CST to 12:00 PM CST
- Where
- Franklin County, 1.14 mi NW of Mt Vernon to 0.65 mi NE of Mt Vernon
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 33.193, -95.243
High water was reported across Hwy. 67 in town.
Flash Flood, Bowie
- When
- October 13, 9:33 AM CST to 11:30 AM CST
- Where
- Bowie County, 1.19 mi ESE of Eylau to 1.46 mi NW of Wake
- Cause
- Heavy Rain
- Property damage
- $100,000
- Reported by
- Emergency Manager
- Coordinates
- 33.396, -94.100
Water flooded several homes in the Liberty Eyleau community. In addition, nearly 14 city streets were flooded in the community.
Flash Flood, Bowie
- When
- October 13, 9:58 AM CST to 12:00 PM CST
- Where
- Bowie County, 1.5 mi NNE of Wake to 0.66 mi WNW of Wake Vlg
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 33.440, -94.090
Two neighborhoods in the Wake Village community were isolated from incoming or outgoing traffic as water was 3 to 4 feet deep on roads around the area.
Flash Flood, Cass
- When
- October 13, 10:30 AM CST to 12:00 PM CST
- Where
- Cass County, 1.72 mi W of Linden to 0.68 mi N of Fairview
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 33.023, -94.359
High water was reported across Hwy. 59 in town. In addition, one foot of water flooded the Westside Baptist Church in Atlanta, Texas.
Flash Flood, Wood
- When
- October 13, 10:30 AM CST to 12:00 PM CST
- Where
- Wood County, 2.26 mi NW of Hoard to 3.48 mi N of New Hope
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 32.655, -95.425
Several Wood County roads were under water east of Mineola.
Flash Flood, Bowie
- When
- October 13, 10:42 AM CST to 12:00 PM CST
- Where
- Bowie County, 1.79 mi WNW of Eylau to 1.55 mi NNE of Eylau
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 33.406, -94.150
Macedonia Road between Hwy. 67 and Redwater Road was covered with four feet of water.
Flash Flood, Bowie
- When
- October 13, 10:50 AM CST to 12:00 PM CST
- Where
- Bowie County, 1.79 mi NNW of De Kalb to 0.68 mi NE of De Kalb
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 33.525, -94.626
Water was running across Hwy. 82 near MLK.
Flash Flood, Bowie
- When
- October 13, 11:13 AM CST to 12:00 PM CST
- Where
- Bowie County, 1.61 mi ENE of Garland to 1.48 mi WSW of De Kalb
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 33.528, -94.644
Water was covering Hwy. 259 south and west and Central MLK.
Flash Flood, Camp
- When
- October 13, 11:15 AM CST to 1:00 PM CST
- Where
- Camp County, 2.29 mi E of Leesburg to 3.74 mi NW of Pittsburg
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 32.977, -95.041
Numerous roads across the county were under water.
Flash Flood, Upshur
- When
- October 13, 11:15 AM CST to 1:00 PM CST
- Where
- Upshur County, 1.61 mi NNW of Enoch to 1.97 mi SW of Smith
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 32.742, -94.988
Several roads across the northern half of the county were under water.
Flash Flood, Harrison
- When
- October 13, 12:34 PM CST to 4:30 PM CST
- Where
- Harrison County, 3.36 mi W of Marshall Northeast to 1.89 mi WSW of Marshall
- Cause
- Heavy Rain
- Property damage
- $100,000
- Reported by
- Law Enforcement
- Coordinates
- 32.580, -94.388
Several cars were stalled out due to high water.
Flash Flood, Wood
- When
- October 13, 1:05 PM CST to 4:45 PM CST
- Where
- Wood County, 4.79 mi NNE of Mineola Wisener Arpt to 4.83 mi NNE of Mineola Wisener Arpt
- Cause
- Dam / Levee Break
- Property damage
- $100,000
- Reported by
- Law Enforcement
- Coordinates
- 32.740, -95.478
An earthen dam failed on Victory Lake near the intersection of Hwy .37 and CR 2330. Three homes had to be evacuated due to the flood waters.
Flash Flood, Wood
- When
- October 13, 1:05 PM CST
- Where
- Wood County, 2.44 mi W of Mineola Wisener Arpt to 0.84 mi SSW of Hainesville
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 32.677, -95.562
Upwards of 25 roads were closed across the county due to flooding.
Flash Flood, Titus
- When
- October 13, 1:22 PM CST to 2:45 PM CST
- Where
- Titus County, 1.05 mi ESE of Talco to 1.2 mi SSW of Winfield
- Cause
- Heavy Rain
- Property damage
- $100,000
- Reported by
- Emergency Manager
- Coordinates
- 33.363, -95.084
Upwards of 63 roads were closed at one time across Titus County and 3 high water rescues were required.
Flash Flood, Bowie
- When
- October 13, 1:31 PM CST to 2:45 PM CST
- Where
- Bowie County, 0.67 mi N of Maud to 1.19 mi SW of Maud
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 33.340, -94.352
The Arkadelphia Community was cut off due to flooding on CR 1102 and Rock Creek Road.
Flash Flood, Camp
- When
- October 13, 1:45 PM CST to 5:30 PM CST
- Where
- Camp County, 3.19 mi ENE of Leesburg to 2.14 mi WSW of Harvard
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 32.990, -95.026
Numerous roads across Camp County remain flooded and impassable due to excessive heavy rainfall.
Flash Flood, Upshur
- When
- October 13, 1:54 PM CST to 5:30 PM CST
- Where
- Upshur County, 1.03 mi WNW of Pritchett to 1.78 mi SSW of Thomas
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 32.653, -95.037
Numerous roads across Upshur County continue to be closed and flooded due to excessive heavy rainfall.
Flash Flood, Shelby
- When
- October 13, 4:00 PM CST to 4:30 PM CST
- Where
- Shelby County, 1.23 mi WNW of Timpson to 1.91 mi S of Timpson
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 31.905, -94.420
Flooding was reported in the downtown Timpson, Texas community.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Debris Flow in California, October 13, 20091 death · 3 injured · $8.4 million · 70 kt wind · 36 events
- Flash Flooding in Arkansas, October 13, 2009$1.2 million · 14 events
- Flash Flooding and Heavy Rain in Arkansas, October 13 to 14, 2009$1.1 million · 11 events
- Flash Flooding and Damaging Wind in Louisiana, October 13, 2009$450,000 · 52 kt wind · 14 events
- Flood in Louisiana, October 13 to 31, 2009$500,000 · 1 event
- Flash Flooding and Flooding in Texas, October 13 to 14, 2009$208,000 · 16 events
- Heavy Rain in California, October 13 to 14, 20099 events
- Strong Wind in Washington, October 13, 20091 injured · $5,000 · 1 event
- Debris Flow and Heavy Snow in California, October 13 to 14, 200968 kt wind · 6 events
- Debris Flow and Heavy Rain in Nevada, October 13 to 14, 2009$3,000 · 5 events
- High Wind in California, October 13, 200968 kt wind · 5 events
- Flash Flooding and Strong Wind in Mississippi, October 13, 2009$9,000 · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 195993, 195994, 196006, 196016, 195995, 195996, 195998, 195999, 196019, 196021, 196022, 196033, 196035, 196037, 196042, 196039, 196045, 196047, 196074.